Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

135 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Doctors waiting to answer your question

Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

...and 18,000+ more Doctors from across the world

Showing results for :

White spotson lower legs with edema

Premium Questions

doctor1 MD

Over the last several months, I have noticed edema in my lower legs and ankles. I knowI need to be more active. Can you provide possible reasons for same and how to fix it? Thanks. ...

doctor1 MD

My husband a white male 64 with controlled hypertension , takes Losartan 200mg once a day, Hydrochlorothiazide 12.5 mg once a day & Amlodipine Besylate 10 mg daily. He has edema in his lower legs and a skin ...

doctor1 MD

My mother has pitting edema only in her left calf. She also has a rash and three wounds on her left calf and foot. She was checked for DVt, BUT IT WAS NEGATIVE. wHAT ELSE COULD IT BE? ...

doctor1 MD

My brother(age 77) has told me that he is retaining water in his lower legs for last 8 months. He has been under doctors care, takes diuretics and follows directions. But his legs still swell, both ...

doctor1 MD

My lower legs are swollen and discolored and oozing fluid. The skin is like alligator skin ...'10''. I cannot seem to keep them from oozing. I soak my pants legs and shoes and wherever I sit ...

Public Forum Discussions

doctor1 MD

every day those strange rashes mostly groin area and down the legs. last friday his lower lip swoll up ... whites, molds, trees etc a lot of stuff which we avoid as much as we can. but he never had those strange ...

doctor1 MD

My lower legs feel funny. the hair doesn t grow on the lower part of the leg and my skin in shiny. I don t have plaque build up in the arteries; but, I do bruise easily and sometimes have edema in my ...

doctor1 MD

A couple of years ago I had DVT's in my lower left leg. After I recovered my skin started to get discolored and my Doctor had me have subfacial ligation. Now two years lears my leg get painful and swells ...

doctor1 MD

odema on both lower legs. What should i do. Please advice me. ...

doctor1 MD

I have edema in my lower leg, caused by chronic venous insufficiency. I wear thigh length compression stockings, which relieve the discomfort, however I can still feel the pitting through ...

doctor1 MD

HBP, Edema both lower legs, sleep pattern not X, Clonazepam 2mg x 2 day, Topiramate 100mg x2 a day ... 1 x2 day , Refresh Liquigel. schizoaffective, Back pain right back, Bursittus lower back, Migraines ...

doctor1 MD

I CURRENTLY HAVE A BAD CASE OF EDEMA, STOMACH, LOWER BACK AND LEGS. NEW TO MY LIFE WHERE CAN I GET ... BUT NEED TO GET TO FINISH LINE. THE EDEMA IS NOT GOING TO ALLOW ME TO GET THERE. ...

doctor1 MD

Hi I have edema in my right lower leg/ankle area. I had severe edema after the birth of my son by c section 14 years ago and the edema has never gone away in that leg. I have had the test where they follow ...

doctor1 MD

I have had edema in both lower legs and feet for about 5 weeks. I now also have scaly patches on both ankles and painful, itchy areas on the front of my calves. I believe I have neuropathy from ...

doctor1 MD

was used then. My question is now he has began to have lower leg pitting edema. I requested doplar to rule out blood clots and that came back negative. What could be the cause of the edema and is CHF a concern ...

Mobile Questions and Answers

doctor1 MD

Hi and thanks for the query, Getting rid of the oedema depends on the cause. A careful physical examination and tests are required. Problems with a blood vessel or compression must be carefully considered. A doppler ultrasound of the lower limb and clinical evaluation to exclude swollen lumph nodes or masses that could be compressing lymphatic vessels. Thanks. Consult an internist, Bain LE, MD.

doctor1 MD

You can give Tide. But what is the cause of edema? We need to do tests to find out the cause of edema. Ony then a clear soluton can be suggested

doctor1 MD

If all these were sudden in onset, then it might be due to the allergy. Let me know if it was a problem that evolved gradually along with her previous medical conditions. Regards